AMS eContent Search Results
Matches for: msc=(14D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 86 found      Go to page: 1 2 3

[1] Alexander H. W. Schmitt. Semistability and Instability in Products and Applications. Proceedings of Symposia in Pure Mathematics 93 201-214.
Book volume table of contents   
View Article: PDF

[2] Alina Marian, Dragos Oprea and Rahul Pandharipande. The First Chern Class of the Verlinde Bundles. Proceedings of Symposia in Pure Mathematics 90 87-111.
Book volume table of contents   
View Article: PDF

[3] Izzet Coskun, Donghoon Hyeon and Junyoung Park. Castelnuovo-Mumford regularity and Bridgeland stability of points in the projective plane. Proc. Amer. Math. Soc. 145 (2017) 4573-4583.
Abstract, references, and article information   
View Article: PDF

[4] Krishnendu Gongopadhyay and Sean Lawton. Invariants of pairs in $SL(4, \mathbb{C})$ and $SU(3, 1)$. Proc. Amer. Math. Soc. 145 (2017) 4703-4715.
Abstract, references, and article information   
View Article: PDF

[5] Naizhen Zhang. Expected dimensions of higher-rank Brill-Noether loci. Proc. Amer. Math. Soc. 145 (2017) 3735-3746.
Abstract, references, and article information
View Article: PDF

[6] Michi-aki Inaba. Stability on a triangulated category and moduli. Sugaku Expositions 30 (2017) 1-15.
Abstract, references, and article information   
View Article: PDF

[7] Margarida Melo, Antonio Rapagnetta and Filippo Viviani. Fine compactified Jacobians of reduced curves. Trans. Amer. Math. Soc. 369 (2017) 5341-5402.
Abstract, references, and article information   
View Article: PDF

[8] Mattia Talpo. Moduli of parabolic sheaves on a polarized logarithmic scheme. Trans. Amer. Math. Soc. 369 (2017) 3483-3545.
Abstract, references, and article information   
View Article: PDF

[9] A. B. Zheglov. On rings of commuting partial differential operators. St. Petersburg Math. J. 25 (2014) 775-814.
Abstract, references, and article information   
View Article: PDF

[10] Arend Bayer and Emanuele Macrì. Projectivity and birational geometry of Bridgeland moduli spaces. J. Amer. Math. Soc. 27 (2014) 707-752.
Abstract, references, and article information   
View Article: PDF

[11] Han-Bom Moon. Log canonical models for the moduli space of stable pointed rational curves. Proc. Amer. Math. Soc. 141 (2013) 3771-3785.
Abstract, references, and article information   
View Article: PDF

[12] Thorsten Weist. Localization in quiver moduli spaces. Represent. Theory 17 (2013) 382-425.
Abstract, references, and article information   
View Article: PDF

[13] Bumsig Kim, Andrew Kresch and Yong-Geun Oh. A compactification of the space of maps from curves. Trans. Amer. Math. Soc. 366 (2014) 51-74.
Abstract, references, and article information   
View Article: PDF

[14] Jason Lo. Moduli of PT-semistable objects II. Trans. Amer. Math. Soc. 365 (2013) 4539-4573.
Abstract, references, and article information   
View Article: PDF

[15] Mark Gross and Bernd Siebert. Logarithmic Gromov-Witten invariants. J. Amer. Math. Soc. 26 (2013) 451-510.
Abstract, references, and article information   
View Article: PDF

[16] Adam S. Sikora. Character varieties. Trans. Amer. Math. Soc. 364 (2012) 5173-5208.
Abstract, references, and article information   
View Article: PDF

[17] C. G. Madonna. On some moduli spaces of bundles on $K3$ surfaces, II. Proc. Amer. Math. Soc. 140 (2012) 3397-3408.
Abstract, references, and article information   
View Article: PDF

[18] Najmuddin Fakhruddin. Chern classes of conformal blocks. Contemporary Mathematics 564 (2012) 145-176.
Book volume table of contents   
View Article: PDF

[19] Indranil Biswas, Norbert Hoffmann, Amit Hogadi and Alexander H. W. Schmitt. The Brauer group of moduli spaces of vector bundles over a real curve. Proc. Amer. Math. Soc. 139 (2011) 4173-4179. MR 2823062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wei-Ping Li and Zhenbo Qin. $1$-point Gromov-Witten invariants of the moduli spaces of sheaves over the projective plane. Trans. Amer. Math. Soc. 363 (2011) 2551-2569. MR 2763726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yukinobu Toda. Curve counting theories via stable objects I. DT/PT correspondence. J. Amer. Math. Soc. 23 (2010) 1119-1157. MR 2669709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Sukmoon Huh. Dominance of a rational map to the Coble quartic. Proc. Amer. Math. Soc. 138 (2010) 777-786. MR 2566543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Vladimir Baranovsky. Algebraization of bundles on non-proper schemes. Trans. Amer. Math. Soc. 362 (2010) 427-439. MR 2550158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Takeshi Abe. Projective normality of the moduli space of rank $2$ vector bundles on a generic curve. Trans. Amer. Math. Soc. 362 (2010) 477-490. MR 2550160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sean Lawton. Poisson geometry of $\mathrm {SL}(3,\mathbb {C})$-character varieties relative to a surface with boundary. Trans. Amer. Math. Soc. 361 (2009) 2397-2429. MR 2471924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jaya NN. Iyer. Murre's conjectures and explicit Chow-Künneth projectors for varieties with a nef tangent bundle. Trans. Amer. Math. Soc. 361 (2009) 1667-1681. MR 2457413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William M. Goldman and Eugene Z. Xia. Rank one Higgs bundles and representations of fundamental groups of Riemann surfaces. Memoirs of the AMS 193 (2008) MR 2400111.
Book volume table of contents   

[28] Prakash Belkale. Quantum generalization of the Horn conjecture. J. Amer. Math. Soc. 21 (2008) 365-408. MR 2373354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ravi Vakil and Aleksey Zinger. A natural smooth compactification of the space of elliptic curves in projective space. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 53-59. MR 2320682.
Abstract, references, and article information   
View Article: PDF

[30] Christian Pauly. A smooth counterexample to Nori's conjecture on the fundamental group scheme. Proc. Amer. Math. Soc. 135 (2007) 2707-2711. MR 2317943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 86 found      Go to page: 1 2 3